Approximation of periodic functions of several variables
Doklady Akademii Nauk, Tome 279 (1984) no. 2, pp. 301-305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_279_2_a9,
author = {V. N. Temlyakov},
title = {Approximation of periodic functions of several variables},
journal = {Doklady Akademii Nauk},
pages = {301--305},
year = {1984},
volume = {279},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_279_2_a9/}
}
V. N. Temlyakov. Approximation of periodic functions of several variables. Doklady Akademii Nauk, Tome 279 (1984) no. 2, pp. 301-305. http://geodesic.mathdoc.fr/item/DAN_1984_279_2_a9/